Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 108, NWS Dodge City, KS

May 26, 2016Ford County, Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2016, 5:26 PM CDT for Ford County, Hodgeman County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 5:26 PM CDT (22:26 UTC)
Expired
May 26, 2016, 6:15 PM CDT
In force
49 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Ford County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 24 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:31 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
212 J/kg
Mixed-layer CIN
-425 J/kg
Mixed-layer LCL
2776 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

956 
WUUS53 KDDC 262226 RRA
SVRDDC
KSC057-083-262315-
/O.NEW.KDDC.SV.W.0108.160526T2226Z-160526T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
526 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 615 PM CDT

* AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
  OF HOWELL...MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN FORD AND SOUTHWESTERN HODGEMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3787 10023 3796 10023 3809 10021 3802 9985
      3779 10003
TIME...MOT...LOC 2226Z 203DEG 22KT 3791 10010 

HAIL...1.00IN
WIND...<50MPH

$$

TURNER
3 follow-up statements
978 
WWUS53 KDDC 262239
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT THU MAY 26 2016

KSC057-083-262315-
/O.CON.KDDC.SV.W.0108.000000T0000Z-160526T2315Z/
FORD KS-HODGEMAN KS-
539 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL FORD AND SOUTHWESTERN HODGEMAN COUNTIES...

AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF JETMORE...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL FORD AND SOUTHWESTERN HODGEMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3788 10016 3808 10016 3802 9985 3779 10003
TIME...MOT...LOC 2239Z 203DEG 22KT 3799 10006 

HAIL...1.00IN
WIND...60MPH

$$

TURNER
066 
WWUS53 KDDC 262251
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
551 PM CDT THU MAY 26 2016

KSC057-083-262315-
/O.CON.KDDC.SV.W.0108.000000T0000Z-160526T2315Z/
FORD KS-HODGEMAN KS-
551 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL FORD AND SOUTHWESTERN HODGEMAN COUNTIES...

AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF JETMORE...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL FORD AND SOUTHWESTERN HODGEMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3788 10016 3808 10016 3802 9985 3787 9997
TIME...MOT...LOC 2250Z 203DEG 22KT 3806 10002 

HAIL...1.00IN
WIND...60MPH

$$

TURNER
525 
WWUS53 KDDC 262303
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
603 PM CDT THU MAY 26 2016

KSC057-083-262315-
/O.CON.KDDC.SV.W.0108.000000T0000Z-160526T2315Z/
FORD KS-HODGEMAN KS-
603 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL FORD AND SOUTHWESTERN HODGEMAN COUNTIES...

AT 602 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
JETMORE...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL FORD AND SOUTHWESTERN HODGEMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3788 10016 3808 10016 3802 9985 3787 9997
TIME...MOT...LOC 2302Z 203DEG 22KT 3813 9998 

HAIL...1.00IN
WIND...60MPH

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:46 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 26, 1:46 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
146 PM CDT THU MAY 26 2016

...Updated Short term and Long term discussions...

.SHORT TERM...(This evening through Friday)
Issued at 144 PM CDT Thu May 26 2016

Severe thunderstorms can be expected late today and early this
evening east of dry line which now appears that is will be located
near or east of Dodge City and Meade late day. Severe
thunderstorms can also be expected north of a warm
front/stationary front that will extend from roughly Garden City
to Dodge City to around the Larned areas. Conditions are favorable
late this afternoon and early tonight for any storm that does
develop to rapidly intensify with hail up to 3 inches and strong
damaging winds likely. A few tornadoes will also be possible. At
this time this more favorable area for tornadoes be south of
Dighton to Dodge City to Ashland line.

On Friday an upper level trough will cross the West Central High
Plains and a cold front will drop south into western Kansas. As
this upper level system crosses western Kansas late day and early
Friday night there will once again be a chance for strong to
severe thunderstorms along a dry line which currently appears to
be located in central Kansas late day. Scattered thunderstorms are
also possible late day and into the overnight period north of the
cold front as it drops south out into southwest Kansas. Highs
south of the cold front still look to be warm and should range
from 80 to 85 degrees. northwest of this front highs will average
close to 10 degrees cooler.

.LONG TERM...(Friday night through Thursday)
Issued at 144 PM CDT Thu May 26 2016

On Saturday ans the first upper trough will lift northeast into
the Mississippi Valley as a westerly down slope flow develops
across the central Rockies. This will result in a surface trough
of low pressure deepening along the lee of the Rockies and warming
in the 900mb to 850mb level. Based on these temperatures at 0z
Sunday will continue to favor highs in the low to possibly mid 80s
near the Colorado border. Further east northeast there will be
more clouds early in the day with even a slight chance for a few
lingering showers across north central Kansas. These clouds will
move east during the afternoon and temperatures here should climb
back to around 80.

On Sunday the surface pressures will continue to fall along the
lee of the Rockies as another upper level trough begins to cross
the southwestern United States. One upper level disturbance is
still forecast by both the GFS and ECMWF to move from the base of
this eastward moving upper level trough and into the Central
Plains late Sunday. This will result in a chance for scattered
thunderstorms for western Kansas late Sunday and Sunday night.

The chance for thunderstorms will continue through at least the
first half of the work week as the southern branch upper level
trough crosses the southwest United States and a northern branch
upper wave moves east towards the northern and central Rockies.

A persistent southeast flow early next week across western Kansas
will keep advecting some low level moisture back into western
Kansas. This will not only favor improving chances for
thunderstorms next week but also the lows early next week are
expected to be unseasonably warm. The latest CRExtendedFcst_Init
may be a little on the cool side but at this time the trend is
there so will not stray far. During the day early next week it
will be warm and muggy with highs mainly in the upper 70s to mid
80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1217 PM CDT Thu May 26 2016

Strong to severe thunderstorms will be possible this afternoon
across western Kansas. The area more favorable for convection
between 21z and 00z being around DDC and from 00z to 03z around HYS.
GCK may have a few storms between 18z and 21z but at this time it
appears that a VCTS may cover the storms at this location.
Several surface boundaries will be located in the GCK and DDC
areas through this evening which will be keep the surface winds
variable and at 10 knots or less. At HYS winds will be primarily
from the east at around 10 knots. VFR conditions can be expected
late today and early tonight outside these thunderstorms. After
midnight some status and possibly areas of fog will given the
moisture profiles from the NAM BUFR soundings.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  83  57  80  54 /  50  20  30  30
GCK  86  54  76  51 /  20  30  40  30
EHA  86  51  74  51 /  10  20  30  10
LBL  88  52  79  52 /  20  20  20  20
HYS  76  59  80  55 /  40  40  50  50
P28  87  65  83  59 /  50  50  30  40

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Burgert
Hazardous weather outlook, May 26, 10:27 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1027 AM CDT THU MAY 26 2016

KSZ030-031-043>046-061>066-074>081-084>090-271000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1027 AM CDT THU MAY 26 2016 /927 AM MDT THU MAY 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...

SEVERE THUNDERSTORMS PRODUCING HAIL OF AROUND 3 INCHES AND
TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT EAST
OF HIGHWAY 283. AREA MORE FAVORABLE FOR STRONG TORNADOES WILL BE
EAST OF DODGE CITY AND SOUTH OF HAYS.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED FOG RISK.
  LIMITED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DISCUSSION...

SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN FRIDAY AS AN UPPER
LEVEL LOW MOVES INTO KANSAS. SIGNIFICANT SEVERE WEATHER IS NOT
LIKELY, ALTHOUGH SOME HAIL UP TO THE SIZE OF QUARTERS MAY OCCUR.
SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN EACH DAY FROM SUNDAY
THROUGH TUESDAY. THE ENVIRONMENT IS NOT FAVORABLE FOR SIGNIFICANT
SEVERE WEATHER, BUT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
EAST OF HIGHWAY 283. LIMITED SPOTTER ACTIVATION WILL ALSO BE
POSSIBLE NORTH OF A DIGHTON TO DODGE CITY LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, May 26, 4:36 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
436 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     RUSH CENTER             38.47N 99.31W
05/26/2016  E65 MPH          RUSH               KS   PUBLIC

            VIDEO POSTED TO SOCIAL MEDIA.

&&

AW
Local storm report, May 26, 4:40 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     RUSH CENTER             38.47N 99.31W
05/26/2016  E65 MPH          RUSH               KS   PUBLIC

            VIDEO POSTED TO SOCIAL MEDIA.

&&

NWS DODGE CITY KS
IRIS SYSTEM
Special weather statement, May 26, 4:55 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
455 PM CDT THU MAY 26 2016

KSZ077-078-262245-
FORD KS-GRAY KS-
455 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAY AND WESTERN
FORD COUNTIES UNTIL 545 PM CDT...

AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF ENSIGN...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...WRIGHT AND FT. DODGE.

LAT...LON 3750 10014 3759 10027 3787 10007 3773 9973
TIME...MOT...LOC 2154Z 226DEG 45KT 3763 10010

TURNER
Special weather statement, May 26, 5:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
505 PM CDT THU MAY 26 2016

KSZ078-087-088-262245-
FORD KS-MEADE KS-CLARK KS-
505 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD...NORTHWESTERN
CLARK AND NORTHEASTERN MEADE COUNTIES UNTIL 545 PM CDT...

AT 504 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF FOWLER...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUCKLIN...MINNEOLA...FOWLER...FORD...BLOOM AND KINGSDOWN.

LAT...LON 3718 10010 3736 10036 3774 9979 3753 9960
TIME...MOT...LOC 2204Z 226DEG 26KT 3744 10017

RBURG
Local storm report, May 26, 5:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
507 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             7 ENE FORD              37.67N 99.63W
05/26/2016  E1.75 INCH       FORD               KS   PUBLIC

&&

NWS DODGE CITY KS
IRIS SYSTEM
Special weather statement, May 26, 5:13 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
513 PM CDT THU MAY 26 2016

KSZ078-088-262300-
FORD KS-CLARK KS-
513 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD AND CENTRAL
CLARK COUNTIES UNTIL 600 PM CDT...

AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHEAST OF ACRES...MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND...CLARK STATE LAKE AND ACRES.

LAT...LON 3704 9977 3710 9998 3732 9996 3755 9960
TIME...MOT...LOC 2213Z 200DEG 36KT 3715 9984

RBURG

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:56 PM CDTSevere Thunderstorm WarningDDCComanche12 min
May 26, 1:05 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa55 min
May 26, 1:14 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade46 min
May 26, 1:20 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pratt43 min
May 26, 1:36 PM CDTTornado WarningDDCComanche, Kiowa24 min
May 26, 1:41 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa49 min
May 26, 1:43 PM CDTSevere Thunderstorm WarningDDCClark, Comanche47 min
May 26, 1:57 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pawnee, Pratt, Stafford48 min
May 26, 2:11 PM CDTTornado WarningDDCEdwards, Kiowa34 min
May 26, 2:17 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Ness, Pawnee31 min
May 26, 2:22 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman30 min
May 26, 2:26 PM CDTTornado WarningDDCEdwards, Stafford34 min
May 26, 2:29 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa46 min
May 26, 2:35 PM CDTTornado WarningDDCClark, Comanche, Kiowa25 min
May 26, 2:37 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush39 min
May 26, 2:43 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Edwards, Kiowa47 min
May 26, 2:50 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee10 min
May 26, 2:54 PM CDTTornado WarningDDCComanche, Kiowa36 min
May 26, 2:56 PM CDTTornado WarningDDCEdwards, Stafford34 min
May 26, 3:05 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa55 min
May 26, 3:15 PM CDTSpecial Weather StatementDDCComanche45 min
May 26, 3:46 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush17 min
May 26, 4:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa22 min
May 26, 4:34 PM CDTSpecial Weather StatementDDCPratt41 min
May 26, 4:55 PM CDTSpecial Weather StatementDDCFord50 min
May 26, 5:04 PM CDTSevere Thunderstorm WarningDDCFord, Gray56 min
May 26, 5:05 PM CDTSpecial Weather StatementDDCFord40 min
May 26, 5:13 PM CDTSpecial Weather StatementDDCClark47 min
May 26, 5:19 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade39 min
May 26, 5:26 PM CDTSevere Thunderstorm WarningDDCClark, Meade64 min
May 26, 5:36 PM CDTSevere Thunderstorm WarningDDCFord24 min
May 26, 6:08 PM CDTSevere Thunderstorm WarningDDCClark, Meade67 min
May 26, 6:10 PM CDTSevere Thunderstorm WarningDDCMeade46 min
May 26, 6:12 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness48 min
May 26, 6:31 PM CDTTornado WarningDDCHodgeman16 min
May 26, 6:38 PM CDTTornado WarningDDCClark37 min
May 26, 6:40 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa50 min
May 26, 6:44 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness12 min
May 26, 6:50 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush43 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.